# SDR HALA2017081500223

- Difficulty date: August 10, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 16,816 hours, 2,596 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY RAM AIR CHECK VALVE CRACKED 3/4 THE WAY DOWN 1 SIDE OF VALVE. REMOVED & REPLACED LT RAM AIR CHECK VALVE PER MM 21-55-41.
